Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 13, 2015, 4:36 PM CDT for Clinton County, Scott County, Iowa. It was in force for 39 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 4:36 PM CDT (21:36 UTC)
- Expired
- Jul 13, 2015, 5:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 28 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:48 PM CDT | HAIL 1.75 | 1 W Calamus, IA | VIA TWITTER |
| Jul 13, 4:50 PM CDT | HAIL 1.5 | 2 Ssw Calamus, IA | |
| Jul 13, 4:50 PM CDT | HAIL 2 | Calamus, IA | GOLF BALL TO A LITTLE SMALLER THAN A TENNIS BALL. |
| Jul 13, 4:53 PM CDT | HAIL 1.75 | Calamus, IA | |
| Jul 13, 4:53 PM CDT | HAIL 2.75 | Calamus, IA | |
| Jul 13, 4:53 PM CDT | HAIL 4.25 | Calamus, IA | SWATH OF BASEBALL TO SOFTBALL SIZE HAIL FROM 1/2 MILE NW OF CALUMUS THROUGH THE TOWN AND THEN TO 1 MILE SE OF CALUMUS. MANY HOMES HAD ROOF AND SIDING DAMAGE ALONG WITH BROKEN WINDOWS. FOUR VEHICLES HAD WINDSHIELDS BROKEN. DELAYED REPORT. |
| Jul 13, 4:59 PM CDT | HAIL 1 | 3 Sw Grand Mound, IA | |
| Jul 13, 5:00 PM CDT | HAIL 2 | 3 Sw Grand Mound, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3490 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS53 KDVN 132136
SVRDVN
IAC045-163-132215-
/O.NEW.KDVN.SV.W.0089.150713T2136Z-150713T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN EAST CENTRAL IOWA...
NORTH CENTRAL SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 515 PM CDT
* AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TORONTO...OR
15 MILES SOUTHWEST OF MAQUOKETA...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CALAMUS AROUND 450 PM CDT.
GRAND MOUND AND WELTON AROUND 455 PM CDT.
DE WITT AND DEWITT AROUND 510 PM CDT.
ELDRIDGE...LONG GROVE AND MCCAUSLAND AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHERMAN
PARK...BIG ROCK...ELVIRA...PARK VIEW...SCOTT COUNTY PARK...MALONE AND
LYONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4190 9029 4163 9051 4180 9090 4196 9090
4200 9087
TIME...MOT...LOC 2135Z 299DEG 24KT 4188 9084
HAIL...1.25IN
WIND...60MPH
$$
124 follow-up statements
651
WWUS53 KDVN 132143
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
443 PM CDT MON JUL 13 2015
IAC045-163-132215-
/O.CON.KDVN.SV.W.0089.000000T0000Z-150713T2215Z/
CLINTON IA-SCOTT IA-
443 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CLINTON AND NORTH CENTRAL SCOTT COUNTIES...
AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALAMUS...OR
15 MILES SOUTH OF MAQUOKETA...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GRAND MOUND AND WELTON AROUND 455 PM CDT.
DE WITT AROUND 505 PM CDT.
DEWITT AROUND 510 PM CDT.
ELDRIDGE...LONG GROVE AND MCCAUSLAND AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHERMAN
PARK...BIG ROCK...ELVIRA...PARK VIEW...SCOTT COUNTY PARK...MALONE AND
LYONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4190 9029 4163 9051 4180 9090 4196 9090
4200 9087
TIME...MOT...LOC 2143Z 299DEG 24KT 4185 9077
HAIL...1.75IN
WIND...60MPH
$$
HAASE570
WWUS53 KDVN 132153
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
453 PM CDT MON JUL 13 2015
IAC045-163-132215-
/O.CON.KDVN.SV.W.0089.000000T0000Z-150713T2215Z/
CLINTON IA-SCOTT IA-
453 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CLINTON AND NORTH CENTRAL SCOTT COUNTIES...
AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRAND MOUND...
OR 17 MILES SOUTH OF MAQUOKETA...AND IS MOVING SOUTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DE WITT AROUND 500 PM CDT.
DEWITT AROUND 505 PM CDT.
ELDRIDGE AND LONG GROVE AROUND 510 PM CDT.
MCCAUSLAND AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHERMAN
PARK...BIG ROCK...ELVIRA...PARK VIEW...SCOTT COUNTY PARK...MALONE AND
LYONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4190 9029 4163 9051 4180 9090 4196 9090
4200 9087
TIME...MOT...LOC 2152Z 299DEG 24KT 4181 9066
HAIL...2.50IN
WIND...60MPH
$$
HAASE325
WWUS53 KDVN 132159
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 PM CDT MON JUL 13 2015
IAC045-163-132215-
/O.CON.KDVN.SV.W.0089.000000T0000Z-150713T2215Z/
CLINTON IA-SCOTT IA-
459 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CLINTON AND NORTH CENTRAL SCOTT COUNTIES...
AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRAND MOUND...
OR 16 MILES NORTH OF DAVENPORT...AND IS MOVING SOUTHEAST AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...FIRE DEPARTMENT INDICATED BASEBALL SIZE HAIL AT CALUMUS
AT 453 PM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
DE WITT AND DEWITT AROUND 505 PM CDT.
LONG GROVE AROUND 510 PM CDT.
ELDRIDGE AND MCCAUSLAND AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHERMAN
PARK...BIG ROCK...ELVIRA...PARK VIEW...SCOTT COUNTY PARK...MALONE AND
LYONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4190 9029 4163 9051 4180 9090 4196 9090
4200 9087
TIME...MOT...LOC 2157Z 299DEG 24KT 4180 9064
HAIL...2.75IN
WIND...60MPH
$$
HAASE684
WWUS53 KDVN 132216
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT MON JUL 13 2015
IAC045-163-132225-
/O.EXP.KDVN.SV.W.0089.000000T0000Z-150713T2215Z/
CLINTON IA-SCOTT IA-
516 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON AND NORTH CENTRAL
SCOTT COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4190 9029 4163 9051 4180 9090 4196 9090
4200 9087
TIME...MOT...LOC 2210Z 299DEG 24KT 4180 9064
$$
HAASEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:45 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 13, 3:45 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 PM CDT MON JUL 13 2015
.SYNOPSIS...
ISSUED AT 330 PM CDT MON JUL 13 2015
LATEST MESOSCALE ANALYSIS WAS INDICATING INCREDIBLY HIGH SFC DPTS IN THE
UPPER 70S TO AROUND 80 BEING POOLED ACRS THE DVN CWA...AND ENOUGH
AMBIENT HEATING FOR TEMPS AROUND 90. THIS MAKING FOR EXTREME
INSTABILITY WITH SBCAPES OF 6000 TO OVER 7000 J/KG ACRS MUCH OF THE
CWA INTO CENTRAL IL. EARLIER 18Z SOUNDING ALSO INDICATED A
SUBSTANTIAL WARM WEDGE/CAP ALOFT CENTERED AROUND H85 MB KEEP A LID
ON THE CAULDRON FOR NOW. THE MAIN INSTABILITY GRADIENT ORIENTED
FROM NNW-TO-SSE HAS MIGRATED TO THE EAST ACRS WI INTO EAST CENTRAL
IL AND MAY BE A CONVECTIVE FOCUS OR STORM HIGHWAY LATER THIS
EVENING. SOUNDING ALSO INDICATED CONVECTIVE TEMPS IN THE UPPER
90S. HIGH BASED/ELEVATED SHOWERS AND STORMS SKIRTING EAST ACRS FAR
NORTHERN MO. WATER VAPOR LOOP INDICATING VORT COMPLEX ALOFT MOVING
EAST- SOUTHEAST ACRS ND INTO CENTRAL MN ATTM.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CDT MON JUL 13 2015
THIS EVENING AND TONIGHT...WITH DANGEROUS HEAT INDEX READINGS OUT
THERE...OF COURSE WILL LET THE PREVIOUSLY UPGRADED HEAT WARNING
AND LINGERING ADVISORY RIDE THROUGH 8 PM CDT. STILL FEEL THE
POTENTIAL IF ANYTHING INITIATES LOCALLY WILL BE IN THE LINGERING
CU FIELD OF NORTHEASTERN INTO EAST CENTRAL IA INTO NORTHWESTERN
IL...WITH AREAS EAST OF A LINE FROM DBQ IA TO PRINCETON IL MORE
FAVORABLE. IF IT GOES...COULD BE EXPLOSIVE CONVECTIVE DEVELOPMENT
IN THESE AREAS WITH ALL MODES OF SEVERE POSSIBLE. OTHER
DEVELOPMENT TAKING OFF NOW ACRS EAST CENTRAL/SOUTHEASTERN MN INTO
NORTHWEST WI COULD HAVE A CHANCE TO PROPAGATE SOUTHEASTWARD AND
CLIP THE NORTHEASTERN CWA LATER THIS EVENING...BUT CURRENTLY
IDENTIFIED MEAN STEERING FLOW ACRS THE UPPER MS RVR VALLEY SHOULD
TAKE BULK OF THIS ACTIVITY TO THE NORTHEAST OF THE DVN CWA. WILL
ADJUST POPS ACCORDINGLY. POST FRONTAL NORTHWEST FLOW TO DRY DPTS
OUT LATER TONIGHT INTO TUE MORNING.
TUESDAY...SECONDARY VORT EMBEDDED IN NORTHWESTERLIES TO LEE OF PLAINS
UPPER RIDGE MAY KICK OFF MORE SCTRD SHOWERS AND STORMS ACRS THE
WESTERN GRT LKS BY AFTERNOON...AND POSSIBLY INTO THE NORTHEASTERN
THIRD OF THE DVN CWA. STILL A WARM DAY WITH HIGHS IN THE MID TO
UPPER 80S BUT NOT QUITE AS OPPRESSIVE DPTS IN THE MID 60S TO NEAR 70.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 13 2015
QUICK LOOK AT THE EXTENDED...THE NEXT MAIN CHC OF ORGANIZED STORMS
WILL COME THU AFTERNOON AND EVENING AS A RIDGE-RIDING VORT IS
PROGGED TO COME ACRS THE REGION AT A FAVORABLE TIME FOR CONVECTION.
EARLY INDICATIONS OF HEAVY RAIN AND SOME SEVERE STORM POTENTIAL IF
THE MEDIUM RANGE SOLUTIONS HAVE THE TIME AND PROPAGATION PATH
CORRECT. AFTER THAT...LONGER RANGE PROGS SUGGEST UPPER RIDGE
MIGRATION ACRS THE LOWER TO MID MS RVR VALLEY MAY SHUNT THE MAIN
STORMS TRACK JUST OFF TO THE NORTH OF THE CWA LIKE A MORE NORMAL
DEEP SUMMER PATTERN...ACRS THE DAKOTAS...MN AND INTO WI/GRT LKS. BUT
CAN/T RULE OUT SOME OF THIS ACTIVITY OR A PORTION OF AN MCS BLEEDING
DOWN INTO PORTIONS OF THE CWA ONE OF THE WEEKEND NIGHTS OR EARLY
MORNING PERIODS. THIS PATTERN ALSO TO BRING HIGH HEAT POTENTIAL WITH
TEMPS UP IN THE 90S WITH PLENTY OF HUMIDITY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 135 PM CDT MON JUL 13 2015
MAINLY VFR CONDS THROUGH THIS TAF CYCLE. ISOLATED THUNDERSTORMS
ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. SOUTHWEST WINDS
AROUND 10 KNOTS BECOMING WEST TO NORTHWEST TONIGHT AND TUESDAY.
WIND SPEEDS WILL BE AROUND 10 KNOTS OR LESS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BENTON-CLINTON-
JACKSON-JONES-LINN.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CEDAR-DES
MOINES-HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CARROLL-WHITESIDE.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR BUREAU-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
ISLAND-WARREN.
MO...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CLARK-
SCOTLAND.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...HAASEHazardous weather outlook, Jul 13, 4:28 AM CDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 428 AM CDT MON JUL 13 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-140930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 428 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER...THERE IS A THREAT OF SEVERE THUNDERSTORMS THIS MORNING AND AGAIN LATER THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS...AND ADDITIONALLY THERE IS A RISK OF TORNADOES THIS AFTERNOON AND EARLY EVENING. THE SEVERE RISK IS GREATER EAST OF A LINE FROM DUBUQUE TO THE QUAD CITIES TO BURLINGTON IOWA AND RELATIVELY LOWER TO THE WEST. EXTREME HEAT...TEMPERATURES IN THE UPPER 80S TO LOWER 90S WITH DEW POINTS WELL INTO THE 70S WILL PUSH HEAT INDEX VALUES UP TO OR ABOVE 100 DEGREES THIS AFTERNOON. SINCE THIS IS THE FIRST HEAT EPISODE OF THE SEASON...WE HAVE HAD LITTLE OPPORTUNITY TO ACCLIMATE...THUS IMPACTS ARE MORE LIKELY ESPECIALLY FOR INDIVIDUALS WHO ARE ACTIVE OUTDOORS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY MAINLY EAST OF THE MISSISSIPPI. SEVERE STORMS ARE NOT EXPECTED. ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA ON SATURDAY. HEAT INDEX VALUES MAY BE AROUND 100. SATURDAY NIGHT AND SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. WOLF/08
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:16 AM CDT | Special Weather Statement | DVN | Clinton, Jackson | 29 min |
| Jul 13, 6:00 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Muscatine, Scott | 2 hr |
| Jul 13, 6:12 AM CDT | Special Weather Statement | DVN | Delaware | 48 min |
| Jul 13, 6:50 AM CDT | Special Weather Statement | DVN | Jackson, Jones | 40 min |
| Jul 13, 2:20 PM CDT | Excessive Heat Warning | DVN | Cedar, Des Moines, Henry, Iowa, Jefferson, Johnson and 7 more | 6 hr |
| Jul 13, 5:08 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.